# SDR CALA2011083000565

- Difficulty date: August 30, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 16,589 hours, 5,613 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200041
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - RT STAB LOWER SKIN AREA FWD OF AFT SPAR CHEM MI LL SHOWS CRACK INDICATION AT ABOUT STA 253 AREA MARKED.  REPAIRED PER ECRA 5510-02204.  ACCOMPLISH INITIAL INSP PRIOR TO 61613 FLT CYCLS.  THEN REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 9000 FLT CYCLES PER PART 2 OF ECRA 5510-02204.  SEE ATT 00 08 FORM FOR ALL WORK PERFORMED.  DIP CTL # 12474.  RT HORIZ STAB LWR SKIN ANOMALY NOTED.  PER ECRA 5510-02204 COMPLETED REPAIR.  INSPECT REPAIR AT 61,613 TOTAL FLT CYC`S THEREAFTER EVERY 9,000 FLT CYC`S PER PART 2 OF ECRA.
